# SDR AU971347

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: 461731
- Condition: Leaking
- Location: Heating System
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) HEATER FUEL REGULATOR LEAKING AT LOWER HOUSING JOIN. THE LEAK WAS CLASSED AS SUBSTANTIAL IN THAT IT WAS A SOLID JET OF FUEL.
